# SDR 08FDEA04846

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655612950
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO AREA CORROSION ON INTERCOSTAL AT STA 950E 3 RBL 12.  REMOVED INTERCOSTAL, REMOVED CORROSION, ORIGINAL "T" .040, REMOVED .010,   REMAINING .030, FOUND TO BE OUT OF LIMITS.  FABRICATED NEW DOUBLER FOR   INTERCOSTAL, INSTALLED NEW INTERCOSTAL AND DOUBLER REF SRM 51-10-2 PG 2, SRM 51-30-2 PG 1-4, SRM 53-10-1 FIG 1, BOEING DWR 69-47773 ID 001 FRAME 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
